Exact and high-order discretization schemes for Wishart processes and their affine extensions

Alfonsi, Aurélien, Ahdida, Abdelkoddousse . The Annals of Applied Probability 2013. 23 (3) :1025-1073

Locate this article in:

Bibtex

@article{CIS-319286,
  Author = {Alfonsi, Aurélien and Ahdida, Abdelkoddousse},
  Title = {Exact and high-order discretization schemes for Wishart processes and their affine extensions},
  Journal = {The Annals of Applied Probability},
  Volume = {23},
  Number = {3},
  Year = {2013},
  Pages = {1025--1073},
  Keywords = {}
}

Similar articles